MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; ONIC CATHETER REPAIR KIT

BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; ONIC CATHETER REPAIR KIT
Model Number 0601620
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0601620.Chronic catheter repair kit allegedly experience obstruction of flow.This report was received from a single source.This event did involve patient with no patient consequences.Age, weight, and gender were not provided for the patient.

Brand Name
203 REPAIR 1.0MM-WHITE
Common Device Name
ONIC CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9595878
Report Number3006260740-2020-00121
Device Sequence Number11437254
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberREBV1651
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1